# SDR YENA20130507096

- Difficulty date: May 7, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 20,347 hours, 12,342 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 256.   FOUND EVIDENCE OF FUEL SEEPAGE AT LEFT O/B CANOE AREA.   PERFORMED HFEC PER 190 51-10-08-250-803A01 AND DETAILED VISUAL INSPECTION FOUND ONE 7/8 INCH LONG CRACK ON BOTTOM WING SKIN INBD OF RIB 20 AND AT RUNOUT OF STR 26L.   CRACK WAS REMOVED, HFEC ACCOMPLISHED, TWO DOUBLERS MANUFACTURED AND INSTALLED AS PER EC E13-323-01.
